# SDR MWEA99887

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 995821471
- Condition: Gouged
- Location: Bs 897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STATION 897, LONGERON 24 LEFT HAS GOUGE AROUND FASTENER HOLE FOR FLOOR SUPPORT.  MAINTENANCE FITTED AND INSTALLED NEW SHEAR TIE.
